Motivi associati a successioni di coomologia relativa
Rendiconti del Seminario Matematico della Università di Padova, Volume 65  (1981), p. 293-299
@article{RSMUP_1981__65__293_0,
     author = {Letizia, Maurizio},
     title = {Motivi associati a successioni di coomologia relativa},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {65},
     year = {1981},
     pages = {293-299},
     zbl = {0524.14020},
     mrnumber = {653302},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1981__65__293_0}
}
Letizia, Maurizio. Motivi associati a successioni di coomologia relativa. Rendiconti del Seminario Matematico della Università di Padova, Volume 65 (1981) , pp. 293-299. http://www.numdam.org/item/RSMUP_1981__65__293_0/

[1] J. Carlson, Extensions of mixed Hodge structures, Journées de Geometrie Algebrique d'Angers, A. Beauville Ed. | Zbl 0471.14003

[2] J. Carlson - H. Clemens, - J. Morgan, On the one-motif associated to π3 of a simply connected complex projective manifold, preprint della University of Utah.

[3] J. King, Global residues and intersections on a complex manifold, Trans. A.M.S., 192. | MR 338433 | Zbl 0301.32005

[4] J. Morgan, The algebraic topology of smooth algebraic varieties, Publ. Math. I.H.E.S., 48. | Numdam | Zbl 0401.14003

[5] P. Deligne, Théorie de Hodge - II, Publ. Math. I.H.E.S., 40. | Numdam | MR 498551 | Zbl 0219.14007

[6] P. Deligne, Théorie de Hodge - III, Publ. Math. I.H.E.S., 44. | Numdam | Zbl 0237.14003